Sh:1054

Bib entry
@article{Sh:1054,
 author = {Kaplan, Itay and Shelah, Saharon},
 title = {{Forcing a countable structure to belong to the ground model}},
 journal = {MLQ Math. Log. Q.},
 fjournal = {MLQ. Mathematical Logic Quarterly},
 volume = {62},
 number = {6},
 year = {2016},
 pages = {530--546},
 issn = {0942-5616},
 mrnumber = {3601093},
 mrreviewer = {Renling Jin},
 mrclass = {03C95 (03C45 03C55 03E40)},
 doi = {10.1002/malq.201400094},
 note = {\href{https://arxiv.org/abs/1410.1224}{arXiv: 1410.1224}},
 arxiv_number = {1410.1224}
}